# SDR DJFA2006360

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N848CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258648
- Aircraft time: 3,457 hours, 2,217 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 25FN486771
- Condition: Cracked
- Location: Fuselage
- Part time: 3,457 hours, 2,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT, MAINTENANCE FOUND THE STRUCTURAL WEB UNDER THE COPILOTS SEAT RAIL SHELF CRACKED.  THE CRACK WAS APPROXIMATELY 1.5 INCHES LONG LOCATED FORWARD OF FRAME 7 ON THE SEAT RAIL WEB.  THE CRACK WAS REPAIRED BY REMOVING THE DAMAGED AREA AND INSTALLING A DOUBLER IAW MFG STANDARD REPAIR DRAWING NR SR-HK-0034 REV 1.
